# SDR UALA2011110406000

- Difficulty date: November 3, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 58,004 hours, 21,524 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Sheared
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 740M0007515
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 EXTREMELY HARD TO GET OUT OF REVERSE.  FOUND AFT DEFLECTOR BOX SUPPORT RING SHEARED AT ACTUATOR  CUTOUT.  REPLACED REV HALVE AS RECORDED IN AMIS.
